hello, i am sorry to hear of the problems that your wife has had with mirena - i had similar problems. my problems did not start until after 6 months with mirena, but they got worse and worse - numbness all down the left side of my face, down my neck and into my left arm. then the whole left side of my body was numb. i also developed migraines mainly on the left side of my head and at the back of my head. i thought i was going to die, i felt so bad. It felt like i was going to have a stroke. my doctor actually thought i may have had a small stroke and did lots of tests, like your wife has had. All tests came back ok. i had other side effects too, but the numbness and migraines were the most serious. within 2 days of getting the mirena out, my numbness and migraine dissappeared. However, the numbness has started to come back in the last few weeks, and i think that for some people the natural hormones are so badly affected by the mirena that our bodies cannot produce the correct amount of hormones on its own. Our body's natural hormones get out of balance and we can become Estrogen Dominant - i believe that this is what causes the majority of the side effects that people get. I do not want to discourage you, and i very much hope that your wife gets better soon. However, please be aware of the fact that for some of us (not for everyone), the side effects go and then come back, or even get worse - this is still a hormone problem, even 6 months, and even 1 year after the mirena comes out!! So, the short answer is that your wife should start to feel a little better soon. BUT, IF she is still having problems for a few months, then to concentrate on getting her NATURAL progesterone/estrogen balance correct. There are websites which talk more about this, so you can google them, but i will list a few useful sites here for you to look at. I hope you will not need to think too much about them, and that your wife is one of the lucky people who will just gradually get better without any other effects, but if she is not so lucky, at least you will have the information here to look at. I know it is difficult when English is not your first language, although your English is very good, but do have a look at the information anyway - if there are any words you cannot understand, let us know and we will try to explain them, if we can!:) good luck and let us know how she gets on:)
the first website is about mirena - notice that under the section called "WARNING!" - it mentions numbness as one of the side effects that you must tell your doctor about, if you get it with mirena. It also mentions problems with breathing.